# SDR UIEA2019120535990

- Difficulty date: December 3, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,447 hours, 17,610 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Surges
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AIR SURGING UP AND DOWN WITH PACKS RUNNING.   PERFORMED APU WIRE PROCEDURE PER FIM 49-11 FT 987 AND NO FAULTS CODE FOUND.
